View Single Post
Old 01-21-2005, 12:55 PM   #2
skimom skimom is offline
Senior Veteran
(female)
 
Join Date: Feb 2001
Location: CA
Posts: 688
skimom HB User
Re: tiredness on roaccutane (and 2 other queries)

[QUOTE=chump]hi,

just wandering if anyone has experienced an increase in tiredness whilst on accutane. i'm finding im very tired a lot of the time and want to keep taking mid afternoon/early evening naps all the time. is this a common thing? does it get better as i continue the medication?

also, 2 things on an aside. does back pain ease as you continue the course or am i stuck with it until i stop taking the pills. i dont notice it until i try to lie down and i find my back feels very tense and just relaxing it fully is quite a pain.

secondly, when you up the dosage to 60 or 80mg from 40 does it make a big difference in dryness levels and do you rebreak out? im on 40 and am already battling heavily with dryness on my top lip (lip as in the part where hair grows).



chump -
* My daughter was tired the whole time and actually stopped working out. That was a huge change from the workout maniac she was before.

* You can try a supplement called MSM for the back pain. I've heard it works really well and is better than taking Advil all the time.

* The dryness is a pain. Make sure you drink a ton of water. That helps. My daughter didn't get dry till the 6th month and before that would only get dry if she didn't drink enough. She was on 80 mgs the whole time.

Good luck with your treatment.

Last edited by skimom; 01-21-2005 at 12:57 PM.